We deliver across India Medlife.com Upload Prescription Blog Health Articles Free Home Delivery *
Acolate P Plus Tablet 10

Acolate P Plus Tablet 10

Acolate

    • Rs. 43.00


    USES :

    Phenylephrine is a nasal decongestant used for stuffy nose and sinus relief which are caused by common cold or seasonal nasal allergies. Phenylephrine USES also include sinusitis and bronchitis treatment as it can relieve the symptoms associated with the conditions. Ambroxol hydrochloride is a mucolytic agent which is used in the treatment of lung diseases such as bronchitis, chronic inflammatory pulmonary conditions, tracheobronchitis, emphysema with bronchitis pneumoconiosis, and bronchiectasis. In combination with antibiotics, ambroxol hydrochloride is given during the exacerbations of bronchitis. Levocetrizine is a H1 receptor blocker which is most commonly used to treat seasonal allergic rhinitis or allergic fever relief. Therefore, levocitirizine is commonly called the allergy medication. Levocitrizine use also includes treatment of chronic idiopathic urticarial and perennial allergic rhinitis in adults and children of 6 years of age and older. Paracetamol is also known as acetaminophen. It is used to relieve pain and fever. It is prescribed for providing temporary relief from fever, minor aches and pain. It is used to provide relief from acute pain such as backache, headache, muscle ache, joint pain, and toothache. It acts as an anti-inflammatory medication and reduces swelling in the joints and provides relief from mild arthritis pain.

    How does the drug work?

    Paracetamol, is a salicylate which is used as an analgesic (a substance which reduces pain) and antipyretic (a substance which reduces fever). A well-defined mechanism of action for paracetamol is still not known. The proposed mechanism of action involves inhibition of cyclooxygenase enzyme that prevents the metabolism of arachidonic acid in prostaglandin H2 which brings about pain relief, inflammation and fever. It acts on the central nervous system and increases the pain threshold. It blocks the generation of pain impulses at the peripheral tissues and reduces pain. Paracetamol reduces fever by acting on heat-regulating center in the hypothalamus. It does not irritate the lining of the stomach so it can be used prescribed to the patients with gastric ulcers. It does not affect the coagulation of blood and does not increase the risk of bleeding as that of aspirin. Phenylephrine constricts the blood vessels by stimulating the receptors on them. This relieves nasal congestion by decreasing the flow of blood in the blood vessels of the nose. Ambroxol hydrochloride acts by breaking down the fibers of the mucus, in reducing the viscosity and thinning the sputum. Thus, the sputum can be readily removed through coughing. Levocetrizine is a H1 receptor blocker which is most commonly used to alleviate symptoms of allergy. H1 receptors are G-protein coupled receptors that are located on the T cells, B- cells, monocytes and lymphocytes. Stimulation of H1 receptors caUSES inflammatory effects, vasodilation, headache, bronchoconstriction, hypotension and tachycardia. Levocetrizine is an active enantiomer of cetirizine, it blocks the H1 receptors which are commonly activated by histamine- inflammatory mediator and potent vasodilator. Therefore, levocetrizine is used to relieve the allergic symptoms such as inflammation, runny nose, sneezing, and itching in the patients with allergic rhinitis.

    What are the common side effect?

    The most common phenylephrine side effects include nausea, dizziness, shortness of breath, difficulty in urination, facial swelling, headache, high blood pressure, loss of appetite, rash, restlessness, and irregularity in heart rate. The common side effects of paracetamol are nausea, allergy, skin rashes, acute renal tubular necrosis. Blood or black, tarry stools, pinpoint red spots on the skin, sores, ulcers , yellow eyes or skin and liver damage are the rare side effects of paracetamol. The common side effects of ambroxol hydrochloride are produced on the stomach and intestine which are mild. They may include constipation, diarrhea, excess salivation, nausea, and vomiting. The most commonly reported side effects of levocetrizine are: Drowsiness, dry mouth, nose or throat irritation, sore throat, tiredness, weakness, fever or cough, swelling in the upper and lower limbs, and nosebleed.

    Important Info

    • Do not give Acolate tablet to children below 4 years of age.

    • Do not use other medicines that contain paracetamol, other sedatives such as narcotics, muscle relaxants with Acolate. Do not take Acolate medicine for 14 days after taking MAO-inhibitor drug.

    • If conditions such as heart diseases, thyroid problems, diabetes, high blood pressure are present, then take the Acolate medication by following the additional precautions provided by the doctor.

    • Avoid taking the tab Acolate if there were any signs of allergies to any of its ingredients in the past.

    • Do not take alcohol with this medicine as it can increase the risk of Acolate side effects.

    • Refrain from activities which require alertness because Acolate drug impairs thinking ability and cause dizziness.

    • In the case of pregnancy or lactation, consult the doctor before taking tab Acolate.

    • Follow the doctor’s instructions regarding the Acolate dosage.

    FAQs :

    1. Is phenylephrine safe for older adults? Older adults with conditions such as high blood pressure and irregular heart rate should avoid phenylephrine as it worsens the condition. Before taking the tablet consult your doctor.

    2. Does phenylephrine cause drowsiness? No. Phenylephrine does not cause drowsiness but when taken in combination with other drugs such as chlorpheniramine, it can cause sedation.

    3. Is pseudoephedrine similar to phenylephrine in usage? Yes, both the drugs are used as nasal decongestants that relieve a stuffy nose.

    4. Is phenylephrine available over the counter? Yes, but phenylephrine is banned in few countries.

    5. Can I use phenylephrine for my child for sinus relief? Phenylephrine is not indicated for use in children.

    1. Is paracetamol a painkiller? Paracetamol reduces mild to moderate pain associated with flu and fever.

    2. Can an alcoholic use paracetamol? Paracetamol can interact with alcohol and can cause liver disorders. Seek the physician before taking paracetamol.

    3. Which drugs should I avoid while using paracetamol? Do not use any other OTC drugs related to cough or cold. Paracetamol is used as a combination drug in many medicines. Read the leaflet thoroughly before administrating any other drug as it may contain paracetamol, which can cause an overdose.

    4. How much is considered as an overdose of paracetamol? Paracetamol of 500mg tablets can be taken not more than 8 per day. About 25-30 tablets, when taken at a single time, may cause overdose and even death.

    5. How can I identify if I have an overdose of paracetamol? Diarrhea, loss of appetite, nausea and vomiting, stomach cramps or pain are the symptoms of paracetamol overdose. 6. Is paracetamol an NSAID or antibiotic? Paracetamol is an antipyretic drug which belongs to the class NSAID.

    1. Is paracetamol a painkiller? Paracetamol reduces mild to moderate pain associated with flu and fever.

    2. Can an alcoholic use paracetamol? Paracetamol can interact with alcohol and can cause liver disorders. Seek the physician before taking paracetamol.

    3. Which drugs should I avoid while using paracetamol? Do not use any other OTC drugs related to cough or cold. Paracetamol is used as a combination drug in many medicines. Read the leaflet thoroughly before administrating any other drug as it may contain paracetamol, which can cause an overdose.

    4. How much is considered as an overdose of paracetamol? Paracetamol of 500mg tablets can be taken not more than 8 per day. About 25-30 tablets, when taken at a single time, may cause overdose and even death.

    5. How can I identify if I have an overdose of paracetamol? Diarrhea, loss of appetite, nausea and vomiting, stomach cramps or pain are the symptoms of paracetamol overdose. 6. Is paracetamol an NSAID or antibiotic? Paracetamol is an antipyretic drug which belongs to the class NSAID.

    1. How long does it take ambroxol hydrochloride to produce action? It takes about 30 minutes for to show the mucolytic action.

    2. Can I use ambroxol hydrochloride during pregnancy? It is especially unsafe to take ambroxol hydrochloride during the first trimester of pregnancy. Ask a doctor for the drug right for you.

    3. What is the dose of ambroxol hydrochloride for children below two years? For children below two years, the usual dose of ambroxol hydrochloride is half teaspoon of the syrup, twice daily (5ml contains 15 mg of the drug).

    4. How to store ambroxol hydrochloride? Store ambroxol hydrochloride medicine at a temperature below 30C and keep it away from reach of children.

    5. What are the forms in which ambroxol hydrochloride is available? Ambroxol hydrochloride is available in the form of tablets and syrup.

    1. How should I use this medication? Levocetrizine should be taken with or without food preferably after food with a glass of water. It is recommended to take the medication in the evening as levocetrizine may cause dizziness or drowsiness. However, consult your physician before use.

    2. Are there any storage precautions for levocetrizine? Store the medication at room temperature (25°C) and away from direct heat and sunlight. Keep the drug out of reach of children.

    3. Is levocetirizine a steroid or narcotic? Levocetirizine is an antihistamine medication. It is not a narcotic or steroid.

    4. Is levocetirizine used as a decongestant? Yes. Levocetirizine can be used as a decongestant. It evacuates sinUSES, clears nasal airways and stuffy nose.

    5. Can I take any other medications along with levocetirizine? You must discuss with your doctor before taking any other medications.

    You may also like